Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Noticed blood in urine, having burning sensation. Urine test done. Is it curable?

I am facing this problem since last two months.Often , almost at the interval of one week, blood is coming in my urine . After primary investigation of urine it revealed that numerous RBCs and occasional pus cells /HPF seen in urine.however no casts/crystals seen. there is burning sensation and bearable pain while passing urine.kindly suggest me what it could be and whether its curable?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Passing visible blood with urine could be due to a urinary tract infection or renal calculi. You can get an ultrsound scan of the abdomen done to find out any calculi. Please do not worry. In both the cases, complete treatment is possible.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor